# SDR SIMA20180209001

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 32,867 hours, 28,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS 2 AND 3 INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY IAW WC 33-700-19, OPS CHECKED GOOD.
